# SDR R61A201901270125

- Difficulty date: January 27, 2019
- Submitted: January 27, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount Fitting
- Part number: 17086131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION IN THE AFT WET AREA ON THE RT I/B AFT GALLEY MOUNT STRUCTURE. FR 87-88. REMOVED AND REPLACED THE RT I/B AFT GALLEY MOUNT STRUCTURE AT FR 87-88 REF SRM 51-40-08.
